I started depovera about 2 weeks ago. I got the shot for my first time..on the day my period had just started. A day later..My period dissapeared. Well..Now I got my period again...i think. Ive been bleeding really heavily for the past 5 days..it hasnt slowed down a bit. when I normally have my period its never this heavy. I have really bad cramps also. I wonder if its a side effect from the depo. I hope it goes away! Is anyone else having this problem??
Hi there, Let me tell you, I just got on the Depo again today
Im kind of scared about it, because I had took it about 5 years ago and the hole 3 months I was on my period
yea, I waigh about 105 befor the shot, and after the 3 months of bleeding i was on 94 pounds... so no i don't think every one gains waigh... well I also have a problem with endromiteoses.. I can't aford to have sergery, and i don't have Ins. so for the last 6 months my dr. put me on this pill >>NORETHINDRONE<< well it worked for me wonderfully, i have not have any periods and that was the goal to cure the endromiteoses, but the pill for 1 month is $170 dollars.
so i just could not aford it anymore.. the dr told me hed like to try the shot again, only $70 for 3 months compare at $170 a month well hallo i sed yes ill give it a try again.. im scared about it, but i really have no other shoice, and any other birth control pill ive tryed and ive had so many sideffects is not even funny, anyhow i know what your going trew and im so sory to hear whats hapening with you... but as i read in here, everyone is difrent and med afects everybody difrently so as for me i pray it works this time, and the sad thing is, is not for me to take care of my self to not have any more babys, because my husband is fixed.. but is for the darn endromitioses ....... thanks for reading this and best to all of yall.... and good luck.!